# SDR 2010FA0001177

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: General aviation
- Aircraft: N6179Y
- Make and model: Cessna T210N
- Aircraft serial: 21064238
- Aircraft time: 3,040 hours
- Engine: Cont TSIO520R
- Engine time: 1,309 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Case
- Condition: Punctured
- Location: Engine
- Part time: 1,309 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSSING OIL PRESSURE FOLLOWED BY LOSS OF POWER.  AFTER FORCED LANDING ON DIRT ROAD, INSP SHOWED CONNECTING ROD HAD PENETRATED UPPER LT SIDE OF MAIN CASE.
